# SDR GTIA2022041136374

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 26,647 hours, 12,047 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAD REPORTS MEGA PHONE NOT WORKING  -REMOVED AND REPLACED FWD CABIN MEGAPHONE IAW AMM 25-65-51-710-002-A .
